# SDR SWIA200210646

- Difficulty date: February 2, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 2,159 hours, 1,747 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT OIL PRESSURE MESSAGE ILLUMINATED, ENGINE WAS SHUT DOWN PER QRH.  DIVERTED TO IDA.  INSPECTED RIGHT ENGINE FOR OIL LEAKAGE AND PROPER OIL SERVICE LEVEL.  PERFORMED VISUAL OIL LEVEL INSPECTION OF AGB.  RAN AIRCRAFT ON GROUND FOR APPROXIMATELY 1 HOUR.  COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME.
